| Model Number |
434889 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A pk papyrus covered stent system was selected for treatment of the lad.The pre-dilated lesion could not be crossed with the pk papyrus.Upon pulling the device back into the 6f guideliner, the stent came off the delivery system in the prox lad.The stent was adapted to the vessel wall.Another pk papyrus was used for the target area.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.Clinical information (e.G.Pk papyrus device registration form, cathlab report) or images of the case such as angiographies could also not be obtained.Review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted review no manufacturing related root cause could be identified.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.